# SDR UIEA2018021700242

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,855 hours, 11,199 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 1 STATUS MESSAGE.  CYCLED POWER AND PERFORMED AFOLT TEST IAW AMM 26-15-00,  OPS CHECKED GOOD, NO STATUS MESSAGE.
